MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number DBE-150
Medical Device Problem Codes Break (1069); Material Separation (1562); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during setup the strain relief of the stealth 360 peripheral orbital atherectomy device (oad) separated from the oad.It was unknown what caused the damage.The oad was loaded onto a viperwire advance guide wire that was in vivo at the time of event.Additionally, the oad driveshaft was stretched and the crown broke off in the sheath.The sheath was removed quickly from the patient, along with the crown inside.The oad was replaced to complete the procedure.Manual pressure was applied for hemostasis as no closure device was utilized in the laboratory.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
A visual inspection, functional testing and detailed analysis were performed on the returned device.The reported detached strain relief and crown material separation were confirmed.The reported stretched driveshaft was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported crown separation appears to be related to circumstances of the procedure.Detailed analysis shows the presence of solder at the crown bond location on the driveshaft and the crown internal diameter, indicating that the crown had been bonded to the driveshaft.The cause of the damage remains undetermined, and the detached strain relief appears to be unrelated to the separated crown.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: e1-phone number, g3, g6, h2, h3, h6 (codes 4755, 4118, 3233, and 11 no longer apply).
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key23789748
Report Number3004742232-2025-00373
Device Sequence Number14839372
Product Code MCW
UDI-Device Identifier10850000491332
UDI-Public(01)10850000491332(17)260131(10)522817-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberDBE-150
Device Catalogue Number7-10059-08
Device Lot Number522817-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown